Pacific Journal of Mathematics

Entropy and singularity of infinite convolutions.

Adriano M. Garsia

Article information

Source
Pacific J. Math., Volume 13, Number 4 (1963), 1159-1169.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034552

Mathematical Reviews number (MathSciNet)
MR0156945

Zentralblatt MATH identifier
0126.14901

Subjects
Primary: 28.70

Citation

Garsia, Adriano M. Entropy and singularity of infinite convolutions. Pacific J. Math. 13 (1963), no. 4, 1159--1169. https://projecteuclid.org/euclid.pjm/1103034552


Export citation

References

  • [1] T. And, Linear functionalson Orlicz spaces, Nieuw Arch. Wisk. (3), 8 (1960), 1-16.
  • [2] P. Erds, On a familyof symmetricBernoulliconvolutions,Amer. J. Math. 6 1 (1939), 974-976.
  • [3] A. Garsia, Arithmeticproperties of Bernoulli convolutions Trans. Amer. Math. Soc.,,. 102 (1962), 409-432.
  • [4] B. Jessen and A. Wintner, Distributionfunctionsand the Riemannzetafunction, Trans. Amer. Math. Soc, 38 (1935), 48-88.
  • [5] P. Levy, Series don't les termes sont des variables eventuelles independantesStudia Math., 3 (1931), 119-155.
  • [6] C. Pisot, La repartition modulo un et les nombres algebriques, Ann. Scuola Norm.. Sup. Pisa, 2 (1938), 205-248.
  • [7] C. Pisot and I. Dufresnoy, Sur un ensemble fermede nombres algebriques, Ann.. Sci. Ecole Norm. Sup., 98 (1953), 105-133.
  • [8] C. E. Shannon, The mathematical theory of comunication University of Illinois Press, (1949), Urbana 111.